# SDR RYNA2011012700004

- Difficulty date: January 27, 2011
- Submitted: February 1, 2011
- Operation: Air carrier
- Aircraft: N763BK
- Make and model: Boeing 767-3Z9
- Aircraft serial: 23765
- Aircraft time: 84,619 hours, 17,238 cycles
- System (JASC): 2565 · Escape Slide
- Part: Switch
- Part number: MS2452423
- Condition: Corroded
- Location: Evac Slide
- Part time: 84,619 hours, 17,238 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OVERWING ESCAPE SLIDE DOOR AND INADVERTENTLY DEPLOYED DURING PERFORMANCE OF MAINTENANCE.  LACES RIPPED ON SLIDE.  REMOVED AND REPLACED BACKUP FIRE SWS2, BACKUP ARM SWS1 AND RELAY K1 ON M1136 MODULE AS PER B767 SWPM 25-65-15.  IN ADDITION, REMOVED AND REPLACED K2, K3, K4 AND SLIDE DOOR SQUIB TIME DELAY AS PER SWPM 20-00-10.  SYSTEM ARMED OK.
